Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Positive laws in fixed points


Author: Pavel Shumyatsky
Journal: Trans. Amer. Math. Soc. 356 (2004), 2081-2091
MSC (2000): Primary 20D45
Published electronically: November 12, 2003
MathSciNet review: 2031054
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $A$ be an elementary abelian group of order at least $q^3$ acting on a finite $q'$-group $G$in such a manner that $C_G(a)$ satisfies a positive law of degree $n$ for any $a\in A^\char93 $. It is proved that the entire group $G$ satisfies a positive law of degree bounded by a function of $q$ and $n$ only.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20D45

Retrieve articles in all journals with MSC (2000): 20D45


Additional Information

Pavel Shumyatsky
Affiliation: Department of Mathematics, University of Brasilia, Brasilia-DF, 70910-900 Brazil
Email: pavel@ipe.mat.unb.br

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03384-1
PII: S 0002-9947(03)03384-1
Keywords: Automorphisms, centralizers, associated Lie rings
Received by editor(s): January 2, 2003
Received by editor(s) in revised form: April 15, 2003
Published electronically: November 12, 2003
Additional Notes: The author was supported by CNPq-Brazil
Article copyright: © Copyright 2003 American Mathematical Society